MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLOSEAL HEMOSTATIC MATRIX; ABSORBABLE COLLAGEN HEMOSTATIC AGENT WITH THROMBIN

BAXTER HEALTHCARE CORPORATION FLOSEAL HEMOSTATIC MATRIX; ABSORBABLE COLLAGEN HEMOSTATIC AGENT WITH THROMBIN
Model Number ADS202105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The patient underwent a lower spinal procedure with ¿hardware implanted¿ (with ¿trips back to the operating room for hardware replacement) wherein floseal hemostatic matrix was applied.The patient received unspecified pre and post operative antibiotics.The patient was discharged from the hospital without any issues with follow up care with the physician.Approximately six to eight weeks post operatively, the patient visited the physician, and the ¿source of surgery¿ was noted to be infected.Blood cultures were performed and were positive for candida albicans.It was not reported what from of medical intervention was provided.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, a companion sample was received for evaluation.A visual inspection was performed via the naked eye revealing that the kit box and the two pouches inside were sealed.The kit box packaging and seal integrity of the pouches were found to be intact, which did not identify any abnormalities that could have contributed to the reported condition.The set underwent functional testing by reconstituting the floseal product per the ifu and the entire set performed according to product specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLOSEAL HEMOSTATIC MATRIX
Common Device Name
ABSORBABLE COLLAGEN HEMOSTATIC AGENT WITH THROMBIN
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAYWARD
2024 w winton ave
hayward CA 94545
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21185857
Report Number1416980-2025-00110
Device Sequence Number19908408
Product Code PMX
UDI-Device Identifier00085412827957
UDI-Public(01)00085412827957(10)HA24061X(17)251204
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberADS202105
Device Catalogue NumberADS202105
Device Lot NumberHA24061X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale